# SDR IPXA201910047489

- Difficulty date: September 29, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8
- Aircraft serial: 64253
- Aircraft time: 8,122 hours, 1,133 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313U87401
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CORROSION ON THE INBD LWR PANEL (P/N: 313U8740-1) OF PYLON #3.REPAIR I.A.W. SRID: 4-4594220677 AND EO B747-5450-74170-A.
